# SDR USAA960246

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Part time: 39,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING THE C-1 INSPECTION, FOUND TWO CRACKS, 1 INCH AND 2 INCHES AT STATION 1437 LONGERON 4L IN FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED FILLER AND DOUBLER SRM 53-04 FIG NR 27.  (M)
